# SDR USAA2012100800015

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 40,615 hours, 14,515 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Retainer
- Part number: 31795051
- Condition: Cracked
- Location: Apu
- Component: Control Valve, Honeywell
- Component part number: 32914321
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL WHEN APU AIR WAS SELECTED ON AFTER ENGINE SHUT DOWN.  FLIGHT ATTENDANTS REPORTED FEELING LIGHT-HEADED, SHAKY AND IRRITATED THROATS, AND SOUGHT MEDICAL TREATMENT.  MAINTENANCE REMOVED AND REPLACED THE APU LOAD CONTROL VALVE IAW AIRBUS MAINTENANCE MANUAL 49-51-51.  HONEYWELL CONFIRMED THE FAILURE DUE TO CRACKED DIAPHRAGM RETAINER.
